International Journal of Mathematics and Soft Computing

The International Journal of Mathematics and Soft Computing (IJMSC) is published twice a year (both printed and online version). The journal is devoted to publish research articles in the field of Mathematics and Soft Computing. This is a broad-based journal covering wide spectrum of topics in all branches of Pure Mathematics ( Topology, Algebra, Real and Complex analysis, Functional analysis, differential equations, difference equations, …) and Applied Mathematics (graph theory, graph algorithms, combinatorics, discrete mathematics, discrete optimization, …), Computational mathematics and Soft Computing(Fuzzy systems, Neural network. Cryptology, Chaos theory, Genetic algorithm, …).


International Journal of Mathematics and Soft Computing (IJMSC) is included in the UGC Approved list of Journals...Journal No: 63448

Or Search by ISSN

Cosmos Impact Factor: 5.120, Universal Impact Factor: 28.4587, ICV: 68.58



Vol 7, No 2 (2017): International Journal of Mathematics and Soft Computing

Table of Contents

INTERNATIONAL JOURNAL OF MATHEMATICS AND SOFT COMPUTING

Muhammad Imran, Ambreen Mukhtar
PDF
1 - 14
Ravi Narayanan, S Murugesan
PDF
15 - 29
Jasmin Priyadarsini Jena, Gaurang V Ghodsara
PDF
31 - 51
L Meenakshi Sundaram, A Nagarajan
PDF
53 - 62
D. K Thakkar, Sanket Mukundbhai Badiyani
PDF
63 - 70
Dhruti B Joshi, A K Desai
PDF
71 - 78
S K Vaidya, R N Mehta
PDF
79 - 87
U M Prajapati, R M. Gajjar
PDF
89 - 101
S K Vaidya, A D Parmar
PDF
103 - 109
S K Patel
PDF
111 - 118